# SDR 373PA0011

- Difficulty date: April 6, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 49,813 hours, 25,072 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT WORKING ROWS 1,16,26.  REMOVED AND REPLACED BATTERY PACKS IAW MM 33-51-51.  OPS CHECK GOOD IAW MAINTENANCE ALERT NR 7.
